# SDR AALA201810310001

- Difficulty date: October 28, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 4,987 hours, 1,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE277001
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY DOOR DAMPER CYLINDER BELOW OPERATING LIMITS.  SERVICED THE L2 DAMPER CYLINDER IAW 52-20-00.
